# SDR DHL2005781529

- Difficulty date: February 11, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 5530 · Vertical Stabilizer
- Part: Panel
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, VERT STAB RT SIDE TRAPIZOIDAL PANEL HAS 3 SHARP DENTS BELOW PREVIOUS REPAIR.  CUT OUT DENTED AREA ON RT VERT TRAPAZOID PANEL APPROX 2 INCH DIA AND REMOVED PREVIOUS REPAIR APPROX 3 X 3.5 INCH, FABRICATED FILLERS, 1- APPROX 2 INCH DIA AND 2 - APPROX 3 X 3.5 INCH AND DOUBLER APPROX 8 X 13 INCH FROM .016 INCH 2024T3 PO9001660 BONDED FILLERS AND DOUBLERS, CURED, CLEANED, PRIMED AND SEALED IAW B727 SRM 55-30-1 FIG 2, 55-30-2 FIG AND 51-40-20 FIG 30.
